×

zbMATH — the first resource for mathematics

Dynamics and solutions of a fifth-order nonlinear difference equation. (English) Zbl 1417.39004
Summary: The main objective of this paper is to study the behavior of the rational difference equation of the fifth-order \(y_{n + 1} = \alpha y_n + \beta y_n y_{n - 3} /(A y_{n - 4} + B y_{n - 3})\), \(n = 0,1, \ldots\), where \(\alpha, \beta, A\), and \(B\) are real numbers and the initial conditions \(y_{- 4}, y_{- 3}, y_{- 2}, y_{- 1}\) and \(y_0\) are positive real numbers such that \(A y_{- 4} + B y_{- 3} \neq 0\). Also, we obtain the solution of some special cases of this equation.
MSC:
39A10 Additive difference equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kocic, V. L.; Ladas, G., Global Behavior of Nonlinear Difference Equations of Higher Order with Application, (1993), Dordrecht, The Netherlands: Kluwer Academic, Dordrecht, The Netherlands · Zbl 0787.39001
[2] Kulenovic, M. R. S.; Ladas, G., Dynamics of Second Order Rational Difference Equations, (2002), Chapman & Hall, CRC · Zbl 0981.39011
[3] Elaydi, S., An Introduction to Difference Equations, (2005), New York, NY, USA: Springer, New York, NY, USA · Zbl 1071.39001
[4] Amleh, A. M.; Camouzis, E.; Ladas, G., On the dynamics of a rational difference equation, part I, International Journal of Difference Equations, 3, 1, 1-35, (2008) · Zbl 1138.39002
[5] Amleh, A. M.; Camouzis, E.; Ladas, G., On the dynamics of a rational difference equation, part II, International Journal of Difference Equations, 3, 2, 195-225, (2008) · Zbl 1138.39002
[6] Kalabušić, S.; Kulenović, M. R.; Overdeep, C. B., Dynamics of the recursive sequence x_(n+1)=(βx_(n-l)+δx_(n-k))/(Bx_(n-l)+Dx_(n-k) ), Journal of Difference Equations and Applications, 10, 10, 915-928, (2004) · Zbl 1061.39003
[7] Elabbasy, E. M.; El-Metwally, H.; Elsayed, E. M., On the Difference equation xn+1=axn−bxn/(cxn−dxn−1), Advances in Difference Equations, 2006, 1-10, (2006) · Zbl 1139.39304
[8] Cinar, C., On the positive solutions of the difference equation x_(n+1)=(ax_(n-1))/(1+bx_n x_(n-1) ), Applied Mathematics and Computation, 156, 2, 587-590, (2004) · Zbl 1063.39003
[9] Obaid, M. A.; Elsayed, E. M.; El-Dessoky, M. M., Global attractivity and periodic character of difference equation of order four, Discrete Dynamics in Nature and Society, (2012) · Zbl 1253.39016
[10] Elsayed, E. M.; Ghazel, M.; Matouk, A. E., Dynamical analysis of the rational difference equation x_(n+1)=(αx_(n-3))/(A+Bx_(n-1) x_(n-3) ), Journal of Computational Analysis and Applications, 23, 3, 496-507, (2017)
[11] Elabbasy, E. M.; Elsayed, E. M., Dynamics of a rational difference equation, Chinese Annals of Mathematics, Series B, 30, 2, 187-198, (2009) · Zbl 1185.39008
[12] Aloqeili, M., Dynamics of a kth order rational difference equation, Applied Mathematics and Computation, 181, 2, 1328-1335, (2006) · Zbl 1108.39004
[13] Daṣ, S. E., Dynamics of a nonlinear rational difference equation, Hacettepe Journal of Mathematics and Statistics, 42, 1, 9-14, (2013) · Zbl 1301.39006
[14] Elsayed, E. M.; El-Dessoky, M. M., Dynamics and behavior of a higher order rational recursive sequence, Advances in Difference Equations, (2012) · Zbl 1302.39007
[15] Abo-Zeid, R., Attractivity of two nonlinear third order difference equations, Journal of the Egyptian Mathematical Society, 21, 3, 241-247, (2013) · Zbl 1282.39015
[16] Saleh, M.; Aloqeili, M., On the rational difference equation y_(n+1)=A+y_n/y_(n-k), Applied Mathematics and Computation, 177, 1, 189-193, (2006) · Zbl 1104.39005
[17] Yalçinkaya, I.; Cinar, C., On the dynamics of the difference equation xn+1=axn-lb+cxnp, Fasciculi Mathematici, 42, 133-139, (2009)
[18] Schinas, C. J.; Papaschinopoulos, G.; Stefanidou, G., On the Recursive Sequence xn+1=A+(xn−1p/xnq), Advances in Difference Equations, 2009, 1-11, (2009) · Zbl 1177.39025
[19] Papaschinopoulos, G.; Schinas, C. J.; Stefanidou, G., On the nonautonomous difference equation xn+1=An+xn-1pxnq, Applied Mathematics and Computation, 217, 12, 5573-5580, (2011) · Zbl 1221.39013
[20] Abu-Saris, R.; Çina, C.; Yalçinkaya, I., On the asymptotic stability of x_(n+1)=(a+x_n x_(n-k))/(x_n+x_(n-k)), Computers & Mathematics with Applications, 56, 5, 1172-1175, (2008) · Zbl 1155.39300
[21] Jia, X.-M.; Hu, L.-X.; Li, W.-T., Dynamics of a rational difference equation, Advances in Difference Equations, (2010)
[22] El-Dessoky, M. M., Qualitative behavior of rational difference equation of big order, Discrete Dynamics in Nature and Society, 2013, (2013) · Zbl 1264.39013
[23] El-Dessoky, M. M., Dynamics and behavior of the higher order rational difference equation, Journal of Computational Analysis and Applications, 21, 4, 743-760, (2016) · Zbl 1346.39014
[24] Elsayed, E. M.; El-Dessoky, M. M., Dynamics and global behavior for a fourth-order rational difference equation, Hacettepe Journal of Mathematics and Statistics, 42, 5, 479-494, (2013) · Zbl 1291.39009
[25] Hu, L.-X.; Xia, H.-M., Global asymptotic stability of a second order rational difference equation, Applied Mathematics and Computation, 233, 377-382, (2014) · Zbl 1334.39044
[26] Liu, Y.; Liu, X., The existence of periodic solutions of higher order nonlinear periodic difference equations, Mathematical Methods in the Applied Sciences, 36, 11, 1459-1470, (2013) · Zbl 1276.39007
[27] Touafek, N., On a second order rational difference equation, Hacettepe Journal of Mathematics and Statistics, 41, 6, 867-874, (2012) · Zbl 1277.39021
[28] Elsayed, E. M.; El-Dessoky, M. M.; Alzahrani, E. O., The form of the solution and dynamics of a rational recursive sequence, Journal of Computational Analysis and Applications, 17, 1, 172-186, (2014) · Zbl 1293.39005
[29] Halim, Y.; Touafek, N.; Yazlik, Y., Dynamic behavior of a second-order nonlinear rational difference equation, TURKISH JOURNAL OF MATHEMATICS, 39, 6, 1004-1018, (2015) · Zbl 1339.39001
[30] Abo-Zeid, R., On the oscillation of a third order rational difference equation, Journal of the Egyptian Mathematical Society, 23, 1, 62-66, (2015) · Zbl 1312.39015
[31] Khaliq, A.; Elsayed, E. M., The dynamics and solution of some difference equations, Journal of Nonlinear Sciences and Applications. JNSA, 9, 3, 1052-1063, (2016) · Zbl 1329.39013
[32] El-Sayed, A. M.; Nour, H. M.; Elsaid, A.; Matouk, A. E.; Elsonbaty, A., Dynamical behaviors, circuit realization, chaos control, and synchronization of a new fractional order hyperchaotic system, Applied Mathematical Modelling: Simulation and Computation for Engineering and Environmental Systems, 40, 5-6, 3516-3534, (2016)
[33] Jašarević Hrustić, S.; Kulenović, M. R.; Nurkanović, M., Local dynamics and global stability of certain second-order rational difference equation with quadratic terms, Discrete Dynamics in Nature and Society, 2016, (2016) · Zbl 1338.39008
[34] Tollu, D. T.; Yazlik, Y.; Taskara, N., On the solutions of two special types of Riccati difference equation via Fibonacci numbers, Advances in Difference Equations, (2013) · Zbl 1390.39020
[35] Tollu, D. T.; Yazlik, Y.; Taskara, N., On fourteen solvable systems of difference equations, Applied Mathematics and Computation, 233, 310-319, (2014) · Zbl 1334.39002
[36] Tollu, D. T.; Yazlik, Y.; Taskara, N., On a solvable nonlinear difference equation of higher-order, Turkish Journal of Mathematics · Zbl 1334.39002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.